Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 34, Issue 1, March 2019  pp. 1–20.

Integrable irreducible representations of Toroidal Lie algebras

Authors:  Tanusree Khandai
Author institution:Institute of Mathematics and Applications, Bhubaneswar, Odisha 751 003, India

Summary:  A classification of the irreducible integrable representations with finite-dimensional weight spaces of toroidal Lie algebras was obtained in [R3]. In [CFK], adopting an approach via Weyl modules it was shown that in the case when the central elements act trivially, the results of [R3] hold for any Lie algebra of the form g ⊗ A, where g is a finite-dimensional Lie algebra and A is a finitely generated commutative algebra with unity. In this paper, adopting the approach of [CFK,L] we give a reproof the results of [R3]. In addition we establish a necessary and sufficient condition under which two such irreducible modules are isomorphic.

Contents   Full-Text PDF